Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 390876, 9 pages
http://dx.doi.org/10.1155/2012/390876
Research Article

Numerical Solution of the Inverse Problem of Determining an Unknown Source Term in a Heat Equation

Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China

Received 8 March 2012; Accepted 7 May 2012

Academic Editor: Hui-Shen Shen

Copyright © 2012 Xiuming Li and Suping Qian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Ahmad Ismail, Mohammad Almousa, and Abdur Rashid, “A numerical method for solving Urysohn type integral equations,” International Journal of Mathematical Analysis, vol. 8, no. 21-24, pp. 1133–1141, 2014. View at Publisher · View at Google Scholar
  • Marijke Grimmonprez, and Marián Slodička, “Error estimates for the full discretization of a semilinear parabolic problem with an unknown source,” Mathematics and Computers in Simulation, 2017. View at Publisher · View at Google Scholar